The Existence and Uniqueness Result for a Relativistic Nonlinear Schrödinger Equation
Yongkuan Cheng and
Jun Yang
Abstract and Applied Analysis, 2014, vol. 2014, 1-10
Abstract:
We study the existence and uniqueness of positive solutions for a class of quasilinear elliptic equations. This model has been proposed in the self-channeling of a high-power ultrashort laser in matter.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/362985.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/362985.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:362985
DOI: 10.1155/2014/362985
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().